# SDR 2007UALA00499

- Difficulty date: February 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 45,102 hours, 28,459 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO DOOR AFT FRAME IS CRACKED AT TWO PLACES AT LOWER STOP FITTING.  THE CRACK LOCATIONS ARE AS FOLLOWS: IN RADIUS OF FRAME AT INBOARD CORNER OF STOP FITTING AND ON FORWARD SIDE OF FRAME NEAR UPPER INBOARD CORNER OF STOP FITTING.  FABRICATED AND INSTALLED TWO EXTERNAL NESTED REPAIR ANGLES.
